# SDR USAA2011122300018

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 30,262 hours, 20,025 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR STARTED IN CABIN AND FLIGHT DECK ON DESCENT THROUGH APPROXIMATELY 3000FT.  ALL CREW MEMBERS AND MANY PASSENGERS NOTICED THE ODOR.  MAINTENANCE FOUND APU TO BE OVER-SERVICED.  RE-SERVICED TO PROPER LEVEL WITH NO LEAKS NOTED.
